MAUDE Adverse Event Report: UROPLASTY, LLC MACROPLASTIQUE IMPLANTS; URETHERAL BULKING AGENT

UROPLASTY, LLC MACROPLASTIQUE IMPLANTS; URETHERAL BULKING AGENT
Model Number MPQ-2.5
Health Effect - Clinical Codes Erythema (1840); Muscular Rigidity (1968); Pain (1994); Reaction (2414)
Date of Event 09/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no clear linkage at this point between the patient's implantation of mpq and her reaction, however the patient has requested a sample of the product so it can be used to either identify what she is allergic to in mpq, or rule it out.The incident is being reported due to the lack of information regarding the severity of the reaction and the likelihood it was related to mpq.We will continue to gather more information and add it as it becomes available.
 
Event or Problem Description
A (b)(6) year-old female patient with a history of stress incontinence, post-menopausal bleeding and urge incontinence was implanted with macroplastique (mpq) implants on (b)(6) 2017.Forty-eight hours after the implantation, the patient experienced an allergic reaction which caused stiffness in her hands that progressed to increased pain in the joints of her hands.The patient's hands became extremely red and were hot to the touch.A doctor prescribed the patient with a 3 day course of 60 mg of prednisone.Patient stated she felt better the morning after taking the prednisone.The bulking agent is still implanted in the patient.

Brand Name
MACROPLASTIQUE IMPLANTS
Common Device Name
URETHERAL BULKING AGENT
Manufacturer (Section D)
UROPLASTY, LLC
5420 feltl road
minnetonka MN 55343
MDR Report Key7333677
Report Number3002647932-2018-00005
Device Sequence Number1163831
Product Code LNM
UDI-Device Identifier08717591240266
UDI-Public08717591240266
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMPQ-2.5
Device Catalogue NumberMPQ-2.5
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2018
Initial Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR